# SDR 02FDEA00497

- Difficulty date: July 16, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 47,771 hours, 33,615 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Faulty
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES INTO FLIGHT AT FL 350 OXYGEN QTY INDICATES ZERO.  ALL OXYGEN REGULATORS WERE IN EMERGENCY-OFF POSITION.  PERFORMED LEAK CHECK OF OXYGEN LINES IN E&E BAY, NO LEAKS.  CHECKED ALL MASKS AT REGULATORS IN COCKPIT, CHECK OK.  REPLACED BOTH OXYGEN BOTTLES, O2 PRESSURE 1900 PSI.  PERFORMED LEAK CHECK.  NO LOSS OF PRESSURE.  OK TO CONTINUE.
